Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I started taking Rinvoq last night. About two hours after the first dose I was so hot it was so uncomfortable. I stayed way too hot for about three hours. In the meantime, I started getting cramps in the arches of both feet and then charlie horses in both legs. Then my hands started cramping up really badly. This lasted a couple of hours. I did get somwhat nauseated, but it wasn't as bad as when I was on Enbrel or Orencia. Then, like a light switch, I was too tired to move and fell… read more
I'm super bummed that Xeljanz has stopped working after almost a year of effectiveness. Doctor wants to try me on Rinvoq. It's a very similar drug but maybe the different formulation will make it work for me. I was really hoping Xeljanz was the answer for me
Has anyone's rheumatologist suggested Rinvoq? I just saw my doctor last week and he mentioned this new drug that was just approved this year. He said I'd be an excellent canddiate (it's a JAK inhibitor, and TNF blockers don't work on me).
Anyone out there trying it out, or at least looking into it?
I'm looking for feedback on those who have tried Rinvoq. Did it help with joint pain, how long did it take for you to notice it was or wasn't helping? How long did your doctor have you stay on it to see if it's effective? Any side effects? Any input is appreciated. Thank you.
For the past few weeks I have found that I have been dropping things out of my hands. It isn’t just big or hot things, it is small, soft, cool, hot, any texture, size or temperature things. Could it be a side effect of new meds (Rinvoq) or something neurological?
Anyone had any luck taking this new medicine? I have been on Humira, Orencia, Enbrel, Cymcia and Kezvara. Nothing has really worked as my joints are chronic. I am kind of thinking about going the organic route. Especially with this COVID19! Thanks